To the top

Page Manager: Webmaster
Last update: 9/11/2012 3:13 PM

Tell a friend about this page
Print version

Characterizing quantifier… - University of Gothenburg, Sweden Till startsida
Sitemap
To content Read more about how we use cookies on gu.se

Characterizing quantifier extensions of dependence logic

Journal article
Authors Fredrik Engström
Juha Kontinen
Published in Journal of Symbolic Logic
Volume 78
Issue 1
Pages 307-316
ISSN 0022-4812
Publication year 2013
Published at Department of Philosophy, Linguistics and Theory of Science
Pages 307-316
Language en
Links dx.doi.org/10.2178/jsl.7801210
Subject categories Logic, Mathematical logic
Page Manager: Webmaster|Last update: 9/11/2012
Share:

The University of Gothenburg uses cookies to provide you with the best possible user experience. By continuing on this website, you approve of our use of cookies.  What are cookies?